MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with non-st elevation myocardial infarction.Vascular access was obtained via the left common femoral artery.The target lesion was located in the heavily calcified and very tortuous right coronary artery.Following pre-dilatation from the distal to proximal rca and within the previously implanted stent using a 2.75 x 20mm balloon, a 3.00 x 38mm synergy ii drug-eluting stent was advanced but failed to cross the lesion due to the calcification and tortuosity.The stent was pulled back into the guide catheter but was deformed and dislodged.The stent was held on by a wire within the aorta.It was successfully snared and the procedure was completed using a guide extension catheter and three non-boston scientific stents.No further patient complications were reported and the patient status was good.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10751694
Report Number2134265-2020-14847
Device Sequence Number3773533
Product Code NIQ
UDI-Device Identifier08714729840411
UDI-Public08714729840411
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0024839229
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER : 6-F JR; GUIDEWIRE: BMW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR